Keyword : asymptotic optimality


Analysis on Asymptotic Optimality of Round-Robin Scheduling for Minimizing Age of Information with HARQ
Zhiyuan JIANG Yijie HUANG Shunqing ZHANG Shugong XU 
Publication:   
Publication Date: 2021/12/01
Vol. E104-B  No. 12 ; pp. 1465-1478
Type of Manuscript:  INVITED PAPER (Special Section on Recent Progress in Networking Science and Practice in Conjunction with Main Topics of ITC32)
Category: 
Keyword: 
Age of InformationPersistent round-robin scheduling policyHybrid Automatic Repeat reQuestasymptotic optimalitywireless networks
 Summary | Full Text:PDF(1.8MB)

Two New Families of Asymptotically Optimal Codebooks from Characters of Cyclic Groups
Yang YAN Yao YAO Zhi CHEN Qiuyan WANG 
Publication:   
Publication Date: 2021/08/01
Vol. E104-A  No. 8 ; pp. 1027-1032
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
code division multiple accesscodebooksasymptotic optimalityWelch bound
 Summary | Full Text:PDF(661.3KB)

Asymptotically Optimal Codebooks in Regard to the Welch Bound with Characters
Gang WANG Min-Yao NIU Lin-Zhi SHEN You GAO 
Publication:   
Publication Date: 2020/11/01
Vol. E103-A  No. 11 ; pp. 1292-1295
Type of Manuscript:  LETTER
Category: Digital Signal Processing
Keyword: 
codebooksmaximal cross-correlation amplitudeWelch boundasymptotic optimalityadditive charactermultiplicative character
 Summary | Full Text:PDF(139.4KB)

A Generalized Construction of Codebook Asymptotically Meeting the Welch Bound
Gang WANG Min-Yao NIU Jian GAO Fang-Wei FU 
Publication:   
Publication Date: 2019/05/01
Vol. E102-A  No. 5 ; pp. 732-737
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
codebookssignal setsasymptotic optimalityWelch boundthe hyper Eisenstein sum
 Summary | Full Text:PDF(177.1KB)

A Generalized Construction of Asymptotically Optimal Codebooks
Gang WANG Min-Yao NIU You GAO Fang-Wei FU 
Publication:   
Publication Date: 2019/03/01
Vol. E102-A  No. 3 ; pp. 590-593
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
codebooksasymptotic optimalityWelch boundgeneralized Jacobi sums
 Summary | Full Text:PDF(147.8KB)

Asymptotic Optimality of the Block Sorting Data Compression Algorithm
Mitsuharu ARIMURA Hirosuke YAMAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/10/25
Vol. E81-A  No. 10 ; pp. 2117-2122
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Source Coding
Keyword: 
lossless data compressionblock sorting algorithmstationary ergodic Markov sourceasymptotic optimality
 Summary | Full Text:PDF(427.8KB)

A Note on Lempel-Ziv-Yokoo Algorithm
Junya KIYOHARA Tsutomu KAWABATA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1996/09/25
Vol. E79-A  No. 9 ; pp. 1460-1463
Type of Manuscript:  Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Source Coding
Keyword: 
source codingdata compressionLempel-Ziv algorithmasymptotic optimality
 Summary | Full Text:PDF(186.5KB)